# SDR USAA040177

- Difficulty date: April 29, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Part time: 13,655 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB, 3 INCHES L X 2INCHES W X .020 INCHES D, CORROSION, LEVEL 2; TASK NR JA-260-53500 BETWEEN FR 69-70 + Y1244.6, Z240.  REMOVED AND REPLACED WEB IAW SRM 51-74-00, 53-00-14, 51-42-11.
